Scary times ahead

  • 2 replies
  • 42 subscribers
  • 276 views

My poor husband has suffered unbearably from extreme side effects from Flott and after 2 cycles has decided to stop chemo.

unfortunately he had no respite of symptoms between the cycles so much so he had to wait 4 weeks in between cycles

as he was so poorly, he lost a lot of weight so fast he became too weak, his biggest issue now is relentless constipation and despite many treatments and enemas he is suffering still. We were hoping to have the summer to enjoy life but cannot ease the effects, this is an evil illness and I admire all those brave individuals and their families for fighting back. Taking one day at a time and praying hard for as much time together as possible.

  • Hi Coach,

    Very sorry to hear this. FLOT is certainly a very brutal form of chemotherapy and the side effects can be very difficult to live with. I hope your doctors are able to find some alternative treatment for your husband. Best wishes to you both

  • Hi Coach 

    I am sorry to read that your Husband has been unbearably suffering due to the side effects of FLOT, has anyone suggested alternative treatments, or possibly trials?  

    I hope that you have been given all advice possible in regards to dealing with the constipation, different people react to different things, and I would only hope that something can be given to help ease this for your Husband. It is very concerning to read about the weight loss, and that fact that he has been so weak, there are no words to offer that can take your concerns, or indeed the suffering of your Husband away. 

    Please do call the Macmillan hotline, (number below) during operational hours, they will be able to assist with some areas of support I am sure. 

    Thinking of you both

    Lowe'

    Call the helpline for free on 08088080000, 8am to 8pm everyday.
    Tomorrow is not promised but it always has potential. Aim for your potential!